# SDR SWIA202162544

- Difficulty date: November 11, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL600*
- Aircraft serial: 10115
- Aircraft time: 37,916 hours, 27,419 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R WINDOW HEAT CAUTION MESSAGE. FOLLOWED QRH. ABOUT 10 MINUTES LATER THE RIGHT WINDOW HAD A CRACK IN IT. FOLLOWED THE QRH FOR CRACKED WINDOW.    (FLIGHT 3074 - FILED CLOSED)    REMOVED AND REPLACED RH SIDE WINDOW WITH SERVICEABLE UNIT PER AMM 56-11-01 AND SKYWEST TASK CARD NO 56-220-1000-SKY. PERFORMED LEAK CHECK PER AMM 56-11-01 AND OPS CHECK OF WINDOW TEMPERATURE CONTROLLER PER AMM 30-41-06. BOTH CHECKS GOOD AT THIS TIME. AIRCRAFT OK FOR RETURN TO SERVICE.
